# SDR SWIA20250418224

- Difficulty date: February 24, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SIL PNL IS CORRODED IN SEVERAL SPOTS FS409+128 Â€“ 559 (C-CHECK RO 04/17/2025)BLENDED OUT CORROSION IN MULTIPLE AREAS ON RH SIED PRESSURE FLOOR SILL PANEL BETWEEN FS409+128-FS559.00 DISTANCE BETWEEN BLEND #2 AND #3 IS 3.562" IS OUT-OF-LIMITS IAW REO 601R-53-41-666, REV-C, DATE: 2012-11-06. REPAIRED PER REO 601R-53-41-3297, REV --, DATED 2025-03-13. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
